|side effects artipla
Jan 4, 2012
Ever since my friend started with the artipla he is always tired and his taste buds does not work well anymore. Why?
Response from Dr. Henry
If Atripla has recently been started (ie < 4-6 weeks) then those could be side effects from efavirenz that may get better over time. If those problems are occuring after > 4-8 weeks on Atripla then he may be one of the small minority of patients (< 5-10%) who have annoying persistent side effects from efavirenz. Many other conditions/factors can cause fatigue and taste abnormalities so a clinical evalauation is recommended. If it looks like the current HIV drugs are linked to one of both problems then consideration of a switch to an alternative regimen is recommended (many possibilities depending on individual situation). KH
Switching from Atripla to Isentress/Truvada question
replacing efavirenz with nevirapine when atripla produces rash
- Hepatitis B And Cold Sores
- What Stage Of Hiv Does A Rash Occur?
- Hep A And B How Much Time Between 2nd And 3rd Shot
- What Type Of Specialist To See Regarding Shingles?
- What If You Have Sex One Week Before A Herpes Outbreak?
- What Can You Do To Make A Person More Comfortable Who Has Shingles?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.